# SDR SWAA2022052408646

- Difficulty date: May 17, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 32,047 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID/AFT CABIN RIGHT SIDE EMERGENCY LIGHTS ARE OUT / [01] REMOVED AND REPLACED AND OP'S CHECKED MID /AFT CABIN RIGHT SIDE BATTERY M1671 IAW AMM 33-51-06-960-805 OP'S CHECK GOOD.;[02] ALL WORK COMPLETED;[03] VERIFED STEP 1 OK TO INSTALL DADDO PANEL;[04] CLOSED ACCESS PANELS IAW AMM 33-51-06-960-805 4 F3 AT STA 727C R/H AND L/H SIDE;[05] CLOSED R/H ACCESS PANEL IAW AMM 33-51-06-960-805 STEP 4 F3 AT STA. 727C;[06] ALL WORK COMPLETED;[07] VERIFIED STEP 4; 5 AND 6 AUDIT C/W
